Warning: count(): Parameter must be an array or an object that implements Countable in /home/hmc/public_html/wp-content/plugins/formcraft3/formcraft-main.php on line 1013
Welcome to Penicillin Allergy and cross-reactivity with other beta-lactam antibiotics Post Activity Assessment
Thank you and congratulations for attending this educational activity. Remember, continuous professional development is key to success and professional excellence.
This test is composed of 4 questions based on the information provided to you during the activity. You will have two attempts to complete this test. The 30 minutes which will allow enough time to search for the correct answers.
You must exceed the passing score (60%) in order to receive your certificate.
0 of 4 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 4 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
Question 1 of 4
-Beta-lactam drugs are among the leading causes of drug-induced anaphylaxisCorrectIncorrect
Question 2 of 4
In Multiple antibiotic allergy syndrome, the patient usually :CorrectIncorrect
Question 3 of 4
Patients confirmed to be selectively allergic to amoxicillin or ampicillin should avoid administration of the followingCorrectIncorrect
Question 4 of 4
When graded challenges are, patients should be pretreated with antihistamines or glucocorticoids( )CorrectIncorrect